# SDR SIMA20120819003

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 30,774 hours, 28,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE COCKPIT HAS A VERY STRONG ODOR OF ROTTING FISH WHEN AIRCRAFT PACKS ARE TURNED OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE. PERFORMED GENERAL VISUAL INSPECTION OF COCKPIT AND FOUND NO DISCREPANCY AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
